# SDR C2XA04IA131

- Difficulty date: October 17, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- Aircraft time: 14,616 hours, 10,982 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3631001007
- Part serial: 2065A
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 9,661 hours, 9,661 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH CREW REPORTED FLAP FAIL MESSAGE.  CREW DECLARED AN EMERGENCY AND THE AIRCRAFT LANDED AT JAX WITH INCIDENT.  REPLACED THE FLAP ELECTRONIC CONTROL UNIT, OPERATIONALLY CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
